# SDR IXXA201406030110

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 54,692 hours, 23,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE IN THE TEST POSITION.  DISPOSITION OF SAID DISCREPANCY INCLUDED ADJUSTMENT, TIGHTENING OF LOOSE HARDWARE D4470 ON LIGHT ASSEMBLY OF L1 DOOR.  OPERATIONAL CHECK SATISFACTORY IAW AMM 33-15-12.
